Type-II generalized family-wise error rate formulas with application to sample size determination

Riou, Jérémie, Liquet, Benoit, Micheaux, Pierre Lafaye de, Delorme, Phillipe . Statistics in Medicine 2016. 35 (16) :2687-2714

Locate this article in:

Bibtex

@article{CIS-464822,
  Author = {Riou, Jérémie and Liquet, Benoit and Micheaux, Pierre Lafaye de and Delorme, Phillipe},
  Title = {Type-II generalized family-wise error rate formulas with application to sample size determination},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {16},
  Year = {2016},
  Pages = {2687--2714},
  Keywords = {}
}

Similar articles